Hyers–Ulam stability of hypergeometric differential equations

Abstract

In the present paper by applying the series method we prove the Hyers–Ulam stability of the homogeneous hypergeometric differential equation in a subclass of analytic functions.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Ulam, S.M.: Problems in Modern Mathematics, Chapter VI, Science edn. Wiley, New York (1940)

    Google Scholar 

  2. 2.

    Hyers, D.H.: On the stability of the linear functional equation. Proc. Natl. Acad. Sci. USA 27, 222–224 (1941)

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Czerwik, S.: Functional Equations and Inequalities in Several Variables. World Scientific, River Edge (2002)

    Google Scholar 

  4. 4.

    Hyers, D.H., Isac, G., Rassias, T.H.M.: Stability of Functional Equations in Several Variables. Birkhauser, Boston (1998)

    Google Scholar 

  5. 5.

    Jung, S.-M.: Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer Optimization and Its Applications, Volume 48 (2011)

  6. 6.

    Popa, D., Rasa, I.: On the Hyers–Ulam stability of the linear differential equation. J. Math. Anal. Appl. 381, 530–537 (2011)

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Popa, D., Rasa, I.: Hyers–Ulam stability of the linear differential operator with non constant coefficients. Appl. Math. Comput. 291, 1562–1568 (2012)

    MATH  Google Scholar 

  8. 8.

    Rassias, Th.M.: On the stability of linear mapping in Banach spaces. Proc. Am. Math. Soc. 72, 297–300 (1978)

  9. 9.

    Obłoza, M.: Hyers stability of the linear differential equation, Rocznik Nauk.-Dydakt. Prac. Mat. 13, 259–270 (1993)

    MATH  Google Scholar 

  10. 10.

    Obłoza, M.: Connections between Hyers and Lyapunov stability of the ordinary differential equations, Rocznik Nauk.-Dydakt. Prac. Mat. 14, 141–146 (1997)

    MATH  Google Scholar 

  11. 11.

    Alsina, C., Ger, R.: On some inequalities and stability results related to the exponential function. J. Inequal. Appl. 2, 373–380 (1998)

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Jung, S.-M.: Hyers–Ulam stability of linear differential equations of first order. Appl. Math. Lett. 17, 1135–1140 (2004)

    MathSciNet  Article  MATH  Google Scholar 

  13. 13.

    Jung, S.-M.: Hyers–Ulam stability of linear differential equations of first order, III. J. Math. Anal. Appl. 311, 139–146 (2005)

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Jung, S.-M.: Hyers–Ulam stability of linear differential equations of first order, II. Appl. Math. Lett. 19, 854–858 (2006)

    MathSciNet  Article  MATH  Google Scholar 

  15. 15.

    Abdollahpour, M.R., Najati, A.: Stability of linear differential equations of third order. Appl. Math. Lett. 24, 1827–1830 (2011)

    MathSciNet  Article  MATH  Google Scholar 

  16. 16.

    Abdollahpour, M.R., Park, C.: Hyers–Ulam stability of a class of differential equations of second order. J. Comput. Anal. Appl. 18(5), 899–903 (2015)

    MathSciNet  MATH  Google Scholar 

  17. 17.

    Abdollahpour, M.R., Najati, A., Park, C., Rassias, T.M., Shin D.Y.: Approximate perfect differential equations of second order, Adv. Differ. Equ. (2012), Article ID 2012:225

  18. 18.

    Gordji, M. Eshaghi, Cho, Y., Ghaemi, M.B., Alizadeh, B.: Stability of the exact second order partial differential equations, J. Inequal. Appl. 2011, Article ID 306275 (2011)

  19. 19.

    Li, Y., Shen, Y.: Hyers–Ulam stability of linear differential equations of second order. Appl. Math. Lett. 23, 306–309 (2010)

    MathSciNet  Article  MATH  Google Scholar 

  20. 20.

    Jung, S.-M.: Approximation of analytic functions by Laguerre functions. Appl. Math. Comput. 218, 832–835 (2011)

    MathSciNet  MATH  Google Scholar 

  21. 21.

    Abdollahpour, M.R., Aghayari, R., Rassias, MTh: Hyers–Ulam stability of associated Laguerre differential equations in a subclass of analytic functions. J. Math. Anal. Appl 437, 605–612 (2016)

    MathSciNet  Article  MATH  Google Scholar 

  22. 22.

    Jung, S.-M.: Legendre’s differential equation and its Hyers–Ulam stability. Abstr. Appl. Anal. 2007 (2007), Article ID 56419. https://doi.org/10.1155/2007/56419

  23. 23.

    Jung, S.-M.: Approximation of analytic functions by Legendre functions. Nonlinear Anal. Theory Methods Appl. 71(12), 103–108 (2009)

    MathSciNet  Article  Google Scholar 

  24. 24.

    Jung, S.-M., Kim, B.: Bessel’s differential equation and its Hyers-Ulam stability, J. Inequal. Appl. (2007), Article ID 21640

  25. 25.

    Jung, S.-M., Kim, B.: Chebyshev’s differential equation and its Hyers–Ulam stability. Differ. Equ. Appl. 1, 199–207 (2009)

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

We would like to express our thanks to Professor Dorian Popa for reading the manuscript and for his useful suggestions.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Mohammad Reza Abdollahpour.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Abdollahpour, M.R., Rassias, M.T. Hyers–Ulam stability of hypergeometric differential equations. Aequat. Math. 93, 691–698 (2019). https://doi.org/10.1007/s00010-018-0602-3

Download citation

Mathematics Subject Classification

  • Primary 34K20
  • Secondary 26D10

Keywords

  • Hyers–Ulam stability
  • Hypergeometric differential equation
  • Series method